ON A NEW CLASS OF SEQUENCES RELATED TO THE l(p) SPACE DEFINED BY ORLICZ FUNCTION


Altun Y., Bilgin T.

TAIWANESE JOURNAL OF MATHEMATICS, vol.13, no.4, pp.1189-1196, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.11650/twjm/1500405501
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1189-1196
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this paper we introduce new sequence space m(M, A, phi, p) defined by combining an Orlicz function and an infinite matrix. We study its different properties and obtain some inclusion relations involving the space m(M, A, phi, p).